Bipolar Support Forums To Share and Support One Another

Side effects

Talk about meds, side effects, and the 'med-go-round'.

by Lovehope » Fri Dec 08, 2017 5:58 am

Hey all,

Just wondering.. has anyone ever experienced facial twitching from medications? My face is twitching around my eyes and nose and I can't tell if it's stress or my geodon that I started recently. Should I call my pdoc? Is this concerning? The twitching does seem to be getting worse.
Lovehope
 
Posts: 590
Joined: Tue Jun 21, 2016 7:46 pm

by Pancake » Fri Dec 08, 2017 6:11 am

Antipsychotics can do that sort of thing. Best to let your pdoc know.

I know others have more first hand experience, the only times I've taken APs I cut it short due to excessive sleeping, can't sleep and drive... :)
Totally sane mermaid-siren of Vegemiteland
User avatar
Pancake
Moderator
 
Posts: 3241
Joined: Thu Nov 19, 2015 2:45 pm
Location: Terror Australis

by AvantGarde » Fri Dec 08, 2017 6:32 am

Yes, not the face but fingers and toes. I didn't change APs because I feel I'm doing so well on this one that I don't want to go through the motions of a change.

I agree it's best to talk to pdoc about it.
Genetically evolved chicken at your service

My therapist says I don't have crazy eyes

Never surrender your freedom of being to the veridict of those who are strangers to your inner workings
User avatar
AvantGarde
Moderator
 
Posts: 6576
Joined: Mon Jun 20, 2016 7:01 am

by Lovehope » Fri Dec 08, 2017 12:18 pm

Thanks guys!
Lovehope
 
Posts: 590
Joined: Tue Jun 21, 2016 7:46 pm


Return to Medications